MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0003
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 08/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study: (b)(6).Clinical notification received for revision of left knee to address infection.Date of implantation: (b)(6) 2019, date of revision: (b)(6) 2020, (left knee).Treatment: explantation of femur, tibial tray, tibial insert, and patella products, with placement of an antibiotic spacer.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10563554
Report Number1818910-2020-20593
Device Sequence Number2591107
Product Code JWH
UDI-Device Identifier10603295231950
UDI-Public10603295231950
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0003
Device Catalogue Number960003
Device Lot NumberD18080835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date09/21/2020
Supplement Report FDA Received Date11/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 3 40G; DEPUY CMW 3 40G; MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG RP AOX CRV INS SZ3 10; UNK DEPUY CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight91